Phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis: Report of a patient treated with corticosteroid “pulse therapy”

Elizabeth F. Sherertz, Brian V. Jegasothy, Gerald S. Lazarus

Research output: Contribution to journalArticlepeer-review

Abstract

In this report we describe the successful outcome following the use of corticosteroid pulse therapy in a patient with a severe phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis. Steroid pulse therapy may be lifesaving in a severe dermatosis, such as toxic epidermal necrolysis.

Original languageEnglish (US)
Pages (from-to)178-181
Number of pages4
JournalJournal of the American Academy of Dermatology
Volume12
Issue number1
DOIs
StatePublished - Jan 1 1985
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint Dive into the research topics of 'Phenytoin hypersensitivity reaction presenting with toxic epidermal necrolysis and severe hepatitis: Report of a patient treated with corticosteroid “pulse therapy”'. Together they form a unique fingerprint.

Cite this